# SDR UIEA2024080900819

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 97,816 hours, 16,449 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 702952
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: A, E

## Discrepancy

#1 ENGINE IN FLIGHT SHUTDOWN DIVERTED TO ICN.( ACCOMPLISHED WO 134669. R/R #1 ENG IAW WC 71-099-02-01 & OPS & LEAK CHECK GOOD IAW AMM 71-00-02. )
